# SDR FDEA201005151545

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A54611393200
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON OTBD LATERAL WALL AT RIB 4A PRECOOLER HAS 1 EA CRACK. REPAIRED NR1 PYLON PRECOOLER LATERAL WALL AT RIB 4A IAW SRM 54-52-31, PB201, FIG 202.
